Jump to content

Search the Community

Showing results for tags 'Topomax'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi everyone. I'm here to get my 12 years old daughter whom we just weaned off of the last of 13 medications that failed to control her seizures. Although it's taken us 3 years to wean off all meds and we've dealt with and overcame withdrawals from most, this last one "Topomax" has been the worst and she's experiencing severe withdrawals from it. I need help understanding and identifying symptoms and mostly if anyone has suggestions in treating them please. She has constant and severe tremors all over her body. Insomnia. Nausea. Blurred vision or zoned out. She is non verbal at this point so these are symptoms that we can see. I'm sure there are others. Appreciate your input. Thank you.
×
×
  • Create New...